# SDR AUS20011099

- Difficulty date: October 19, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7929616
- Condition: Unapproved Part
- Location: Flight Compartme
- Part time: 2,565 cycles
- Component: Flight Compartme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WINDSHIELD INCORRECT PART. WINDSHIELD THICKNESS OF 2.5146MM(0.100IN) INSTEAD OF 6.858MM (0.270IN). EXCESSIVE SILASTIC SEALER USED TO FILL GAPS CAUSED BY POOR FIT. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
